Konuralp Journal of Mathematics
Kapak Resmi
e-ISSN 2147-625X | Periyot İlkbahar , Sonbahar | Başlangıç: 2013 | Yayıncı Mehmet Zeki SARIKAYA |

The main aim and scope of Konuralp Journal of Mathematics is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal (free of charge) so as to reach the widest possible audiences.

The Journal is published twice a year.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Open Access Journal.

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 5 No. 1 (2017).

Global Impact and Quality Factor (2015) : 0.456

Konuralp Journal of Mathematics applied for being reviewed/indexed in the Thomson Reuters Emerging Sources Citation Index (E-SCI), a new edition of the Web of Science.


The Journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:

  • Algebra
  • Algebraic Geometry
  • Category Theory
  • Complex Analysis
  • Control Theory and Optimization
  • Differential Equations
  • Differential Geometry
  • Discrete Mathematics
  • Dynamical Systems and Ergodic Theory
  • Functional Analysis
  • Geometry
  • Mathematical Logic and Foundations
  • Mathematical Physics
  • Number Theory
  • Numerical Analysis
  • Operator Theory
  • Probability Theory and Statistics
  • Real Analysis
  • Topology


Konuralp Journal of Mathematics

e-ISSN 2147-625X | Periyot İlkbahar , Sonbahar | Başlangıç: 2013 | Yayıncı Mehmet Zeki SARIKAYA |
Kapak Resmi

45.105

35.122

The main aim and scope of Konuralp Journal of Mathematics is publishing of refereed, high quality original research papers in all areas where mathematics plays an important role. The Konuralp Journal of Mathematics publishes also refereed, high quality survey papers. The journal particularly emphasizes on research articles of common interest to a wide range of readers. This is an open access journal (free of charge) so as to reach the widest possible audiences.

The Journal is published twice a year.

Konuralp Journal of Mathematics (KJM) is indexed by

  • Zentralblatt fur Mathematik (Germany) ,
  • MathSciNet (Mathematical Reviews),
  • Global Impact Factor,
  • Index Copernicus
  • Open Access Journal.

It is our pleasure to inform you that we have launched the new issue of Konuralp Journal of Mathematics (KJM) Vol. 5 No. 1 (2017).

Global Impact and Quality Factor (2015) : 0.456

Konuralp Journal of Mathematics applied for being reviewed/indexed in the Thomson Reuters Emerging Sources Citation Index (E-SCI), a new edition of the Web of Science.


The Journal aims at presenting high-impact and relevant research on topics across the full span of mathematics. Coverage includes:

  • Algebra
  • Algebraic Geometry
  • Category Theory
  • Complex Analysis
  • Control Theory and Optimization
  • Differential Equations
  • Differential Geometry
  • Discrete Mathematics
  • Dynamical Systems and Ergodic Theory
  • Functional Analysis
  • Geometry
  • Mathematical Logic and Foundations
  • Mathematical Physics
  • Number Theory
  • Numerical Analysis
  • Operator Theory
  • Probability Theory and Statistics
  • Real Analysis
  • Topology


Cilt: 6 Sayı: 1 Son Sayı
Cilt 6 - Sayı 1 - Nis 2018
  1. Inference Situations, Counter-Model Constructions and A Computer Implementation of A Logic Composed of Intersecting Adjectives and the Quantifier “More’’
    Sayfalar 1 - 6
    Selçuk Topal, Yasin Akünsoy
  2. Oscillatory Behavior for Certain Theorems and Examples of Higher order Nonlinear Delay Differential Equations
    Sayfalar 7 - 16
    S. Balamuralitharan
  3. A Novel Generalized Difference Spaces Constructed by the Modulus Function
    Sayfalar 17 - 25
    Murat Candan, İhsan Solak
  4. Some Fixed Point Results for A Multivalued Generalization of Generalized Hybrid Mappings in CAT(κ)-Spaces
    Sayfalar 26 - 34
    Emirhan Hacıoğlu, Vatan Karakaya
  5. On the Hermite-Hadamard-Fejér type integral inequality for s-convex function
    Sayfalar 35 - 41
    Mehmet Zeki Sarıkaya, Fatma Ertuğral, Fatma Yıldırım
  6. Operational Methods For Sub - Ballistic And Coupled Fractional PDEs
    Sayfalar 42 - 48
    Arman Aghili
  7. A Further Note on the Graph of Monogenic Semigroups
    Sayfalar 49 - 53
    Nihat Akgüneş
  8. Codes Generated by Special Matrices on $ \mathbb{F}_2[u]/<u^3> $
    Sayfalar 54 - 56
    Mustafa Özkan, Figen Öke
  9. $\mathcal{I}$-Convergence and $\mathcal{I}$-Cauchy Sequence of Functions In 2-Normed Spaces
    Sayfalar 57 - 62
    Mukaddes Arslan, Erdinç Dündar
  10. MHD Pulsatile Flow of a Conducting Fluid Sandwiched Between Viscous Fluids Inside Permeable Beds
    Sayfalar 63 - 75
    Deepak Kumar, Manju Agarwal
  11. Two Dimensional Cebysev Type Inequalities for Functions Whose Second Derivatives are Co-ordinated $\left( h_{1},h_{2}\right) $-Preinvex
    Sayfalar 76 - 83
    Badreddine Meftah
  12. Weighted Steffensen Type Inequalities Involving Convex Functions
    Sayfalar 84 - 91
    Josip Pecaric, Ksenija Smoljak Kalamir
  13. Common Fixed Point Theorems For F-Contractions In $G$-Metric Spaces Using Compatible Mappings
    Sayfalar 92 - 97
    Cafer Aydın, Seher Sultan Sepet
  14. Sensitivity of Schur Stability of the $k-th$ Order Difference Equation System $y(n+k)=Cy(n)$
    Sayfalar 98 - 101
    Ahmet Duman, Gülnur Çelik Kızılkan, Kemal Aydın
  15. A Quantitative Approach to Fractional Option Pricing Problems with Decomposition Series
    Sayfalar 102 - 109
    Mehmet Yavuz, Necati Özdemir
  16. On the rate of convergence of different implicit iterations in convex metric spaces
    Sayfalar 110 - 116
    İsa Yıldırım
  17. Injective and Relative Injective Zagreb Indıces of Graphs
    Sayfalar 117 - 127
    Akram Alqesmah, Anwar Alwardi, R. Rangarajan
  18. Certain Results on Almost Kenmotsu $(\kappa ,\mu ,\nu)-$Spaces
    Sayfalar 128 - 133
    S. K. Chaubey, S. Yadav
  19. Pseudo Symmetric and Pseudo Ricci Symmetric $N(k)$-Contact Metric Manifolds
    Sayfalar 134 - 139
    S.V. Vishnuvardhana, Venkatesha Venkatesha
  20. A Note About the Trace Functions on Mantaci--Reutenauer Algebra
    Sayfalar 140 - 143
    Hasan Arslan
  21. Metric Properties of a Space-like Rational Bezier Curve with a Time-like Principal Normal
    Sayfalar 144 - 148
    Hatice Kuşak Samancı
  22. Matchings in Tetrameric 1, 3-Adamantane
    Sayfalar 149 - 152
    Fatemeh Taghvaee, Gholam Hossein Fath-Tabar
  23. Some Curves on Three Dimensional Kenmotsu Space Forms
    Sayfalar 153 - 157
    Ashis Mondal
  24. A Generalization of The Taxicab Metric And Related Isometries
    Sayfalar 158 - 162
    Harun Barış Çolakoğlu
  25. Porosity Supremum-Infimum and Porosity Convergence
    Sayfalar 163 - 170
    Maya Altınok
  26. Musical Isomorphisms on the Semi-Tensor Bundles
    Sayfalar 171 - 177
    Semra Yurttançıkmaz, Furkan Yıldırım
  27. Strong Convergence of an explicit iteration method in uniformly convex Banach spaces
    Sayfalar 178 - 187
    Ahmed A. Abdelhakim, R. A. Rashwan